New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Easier2Run
Regular Member


Date Joined Nov 2008
Total Posts : 62
   Posted 11/20/2009 9:09 AM (GMT -7)   
Just when I think I know everything about my Crohn's disease and what it does to my body and why, it seems some kind of new symptom appears. I'm currently in the middle of a moderate flareup.. I always get the joint pain. I work in a hospital and one of the nurses looked at me and says, "You have periorbital edema. Why is your eye more swollen than the other?" I didn't really have an answer.... but I read on a crohn's website that Crohn's can cause inflammation of the eye... has anyone ever experienced this? I've notice my vision is kinda blurry sometimes, but I just thought it was time for new contacts... and the past two days I've been getting really dizzy. These are weird symptoms I know, but has any ever experienced these?
-Heather, 24 yrs. old
____________

- Crohns disease since 1995, officially diagnosed in 2003.

- Bowel resection in Dec. 07, Crohns reoccurred July 08.

- Medications - Entocort 9mg, Humira, Flagyl 250mg, Lexapro 20mg, Wellbutrin SR 150mg


pb4
Elite Member


Date Joined Feb 2004
Total Posts : 20576
   Posted 11/20/2009 11:40 AM (GMT -7)   
Crohn's can affect the eyes, skin, joints, bones and other internal organs extraintestinal manifestations)...the dizziness can be a sign of dehydration so up your fluids and see if that helps.

:)

isergodur
Veteran Member


Date Joined Jan 2009
Total Posts : 831
   Posted 11/20/2009 12:09 PM (GMT -7)   
I am Dizzy if I stand to long more than 5 minuets.
Also when I stand up, it does not help to stand up slowly.

But the eye thing is something you can get with Crohn's
25 year old female
Diagnosed with :
Endometriosis march 2007
Anxiety disorder august 2007
CD/UC they dont know witch October 2008
Autoimmune Hepatitis in July 2009

Medication - Asacol, Pariet, Cipralex and Cerazette.
Past medication Remicade
My wonderful dogs :) ~ www.poodle.is ~


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 11/21/2009 9:15 AM (GMT -7)   
Could you possibly be anemic? I am wondering if that is causing your dizziness. Just a thought!
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Crohn's Disease for over 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium  w/Vit D, and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
It's scary when you start making the same noises As your coffee maker.
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:42 AM (GMT -7)
There are a total of 2,734,006 posts in 301,165 threads.
View Active Threads


Who's Online
This forum has 151301 registered members. Please welcome our newest member, BrisaMeadows.
281 Guest(s), 10 Registered Member(s) are currently online.  Details
Joan M, Albannach, AngelsmamaDorseysdaughter, Smeadley, Stanislav, Bobby Mac, SharonZ, bellavita, TiredOfIssues, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer